# SDR HALA2020121000123

- Difficulty date: December 3, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,954 hours, 3,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-37.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT Y2462 FR 26-FR 37.4 EXFOLIATED.  CORRECTIVE ACTION: MAIN DECK COMPARTMENT SEAT TRACK AT Y2462, FR 26-FR 37.4.  REPLACED AS PER SRM, APPLIED CORROSION INHIBITOR AND PERFORMED BONDING RESISTANCE CHECK.
